# SDR AALA20090422TUL15

- Difficulty date: April 20, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 53,268 hours, 27,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT ALIGNMENT PIN HOLES FOR TAIL CONE AT STATION 1510.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 53-01-00.
